Root systems and Jacobi forms
Compositio Mathematica, Tome 82 (1992) no. 3, pp. 293-354
Cet article a éte moissonné depuis la source Numdam
@article{CM_1992__82_3_293_0,
author = {Wirthm\"uller, Klaus},
title = {Root systems and {Jacobi} forms},
journal = {Compositio Mathematica},
pages = {293--354},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {82},
number = {3},
mrnumber = {1163219},
zbl = {0780.17006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__82_3_293_0/}
}
Wirthmüller, Klaus. Root systems and Jacobi forms. Compositio Mathematica, Tome 82 (1992) no. 3, pp. 293-354. http://geodesic.mathdoc.fr/item/CM_1992__82_3_293_0/
